Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 5, Pages 259-269
http://dx.doi.org/10.1155/S0161171202108106

The nonexistence of rank 4 IP tensors in signature (1,3)

Department of Mathematics and Statistics, Murray State University, Murray 42071-0009, KY, USA

Received 19 August 2001; Revised 9 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kelly Jeanne Pearson and Tan Zhang, “The nonexistence of rank IP tensors in signature ,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 5, pp. 259-269, 2002. doi:10.1155/S0161171202108106